# SDR DALA2019040432178

- Difficulty date: April 2, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N3772H
- Make and model: Boeing 737832
- Aircraft serial: 30823
- Aircraft time: 30,436 hours, 10,405 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0103436) DURING INSPECTION FOUND CRACK WEB - INTERCOSTAL LOCATED BS767 TO BS787 AND AT LEVEL STR25R AT AFT CARGO COMPARTMENT. REPLACED WEB - INTERCOSTAL LOCATED BS 767 TO BS 787 AND AT LEVEL STR 25R AT AFT CARGO COMPARTMENT AS PER SRM B737-800 51-10-02 ITEM 9 AND DRAWING #146A0081 REV.M.
